# SDR SWAA2025072190185

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #11 BIN EMERGENCY LIGHT NOT SEATED.  INSTALLED NEW EMERGENCY AREA LIGHT LENS ON L/H #11 OVERHEAD STOW BIN IAW AMM 33-51-03-960-802.
